MathSciNet Relay Station
MathSciNet bibliographic data
MR760190 (86g:55023) 55R35 (55P45)
Iwase, Norio On the $K$-ring structure of $X$-projective $n$-space. Mem. Fac. Sci. Kyushu Univ. Ser. A 38 (1984), no. 2, 285–297.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement